# SDR CALA9800191

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT WEB CRACKED .125 BEYOND STOP DRILL HOLE AT STA 303.9, LBL 45.  THE FLOOR SUPPORT WEB WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-10-2, AND 51-30-1.
